# SDR JBXA9500001

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51218701
- Condition: Out Of Position
- Location: Apu Compartment
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DCA/RDU - FLT 802 - APU FIRE WARNING ON DESCENT INTO RDU.  AGENT LOW LIGHT ILLUMINATED.  MANUALLY DISCHARGED AGENT TO ENSURE PROCEDURE COMPLETED.  INSPECTION REVEALED NO FIRE HAD OCCURRED.  REPOSTIONED APU FIRE LOOP AND REPLACED FIRE EXTINGUISHER BOTTLE.  (X)
